# SDR DALA2014062903854

- Difficulty date: June 28, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,395 hours, 47,455 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Former
- Condition: Corroded
- Location: Apu Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORMERS OF RT APU DOOR.  DAMAGE FORMERS WERE REMOVED, FABRICATED AND INSTALLED IAW DWG 5914654, & SRM 51-30-2.
